# SDR DALA2015031002092

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 104,902 hours, 12,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6309. 0.135"LENGTH CRACK FOUND ON AFT UPPER CORNER OF THE CUTOUT R, RT MAIN ENTRY DOOR NR 5.  LEFT MAIN ENTRY DOOR NR 5 CUTOUT AFT UPPER CORNER SKIN WAS REQUIRED.
